# SDR ASAA9780233

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 5930760305
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - DURING 30K CHECK, CRACK WAS FOUND ON AFT CABIN ENTRY DOOR UPPER LEFT CHANNEL UNDER HINGE.  REMOVED AND REPLACED CHANNEL IAW DC9 SRM 51-30-02.  (M)
